Journal of Differential Geometry

Simple closed geodesics on pinched spheres

Wilhelm Klingenberg

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 2, Number 3 (1968), 225-232.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214428437

Digital Object Identifier
doi:10.4310/jdg/1214428437

Mathematical Reviews number (MathSciNet)
MR0242093

Zentralblatt MATH identifier
0177.50305

Subjects
Primary: 53.72
Secondary: 57.00

Citation

Klingenberg, Wilhelm. Simple closed geodesics on pinched spheres. J. Differential Geom. 2 (1968), no. 3, 225--232. doi:10.4310/jdg/1214428437. https://projecteuclid.org/euclid.jdg/1214428437


Export citation